# SDR UHLA2013110500574

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 11,331 hours, 8,722 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE IN UP POSITION ON TAKEOFF, DOWNLOCK RELEASE BUTTON PRESSED, GEAR RETRACTED.  LANDING GEAR RETRACTED BUT REMAINED IN TRANSIENT FOR A LONG PERIOD. NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  R & R LANDING GEAR LEVER, PSEM 1, NIM 2, AND SPDA 1 DC POWER MODULE SLOT 13, PEFORMED MULTIPLE GEAR SWINGS, OPS CHECKED GOOD.
